MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 104; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 104; GENERATOR
Model Number 104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion, Clonic (2222)
Date of Event 05/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
It was reported that patient is hospitalized due to increased seizures.An urgent battery replacement is requested as the device is suspected to be depleted.No known relevant surgical intervention has occurred to date.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
B5.Describe event or problem, d6b.If explanted, give date (mo/day/yr), f10 health effect - impact code, h6 type of investigation; corrected data; information received prior to submission.
 
Event or Problem Description
Implant card was received indicating patient had a battery replacement.The explanted device has not been received to date.No other relevant information has been received to date.

Brand Name
PULSE GEN MODEL 104
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key19604643
Report Number1644487-2024-00761
Device Sequence Number15301823
Product Code LYJ
UDI-Device Identifier05425025750047
UDI-Public05425025750047
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/25/2019
Device Model Number104
Device Lot Number5310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer07/19/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale